ResearcherID Thomson Reuters  

Rodriguez, Miguel A
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: F-9989-2013
URL: http://www.researcherid.com/rid/F-9989-2013
Subject: Mathematics; Physics
ORCID: http://orcid.org/0000-0002-6983-0710
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  7  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Canonical transformations for hyperhamiltonian dynamics in Euclidean spaces
 Author(s): Gaeta, G.; Rodriguez, M. A.
 Source: Journal of Geometry and Physics Volume: 113 Pages: 38-52 Published: MAR 2017
 Times Cited: 0
 DOI: 10.1016/j.geomphys.2016.08.013
added
17-Nov-17
2.  Title: Supersymmetric spin chains with nonmonotonic dispersion relation: Criticality and entanglement entropy
 Author(s): Carrasco, Jose A.; Finkel, Federico; Gonzalez-Lopez, Artemio; et al.
 Source: Physical Review E Volume: 95 Issue: 1 Published: JAN 18 2017
 Times Cited: 2
 DOI: 10.1103/PhysRevE.95.012129
added
17-Nov-17
3.  Title: Critical behavior of su(1 vertical bar 1) supersymmetric spin chains with long-range interactions
 Author(s): Carrasco, Jose A.; Finkel, Federico; Gonzalez-Lopez, Artemio; et al.
 Source: Physical Review E Volume: 93 Issue: 6 Published: JUN 1 2016
 Times Cited: 3
 DOI: 10.1103/PhysRevE.93.062103
added
17-Nov-17
4.  Title: Generalized isotropic Lipkin-Meshkov-Glick models: ground state entanglement and quantum entropies
 Author(s): Carrasco, Jose A.; Finkel, Federico; Gonzalez-Lopez, Artemio; et al.
 Source: Journal of Statistical Mechanics-Theory and Experiment Published: MAR 2016
 Times Cited: 7
 DOI: 10.1088/1742-5468/2016/03/033114
added
17-Nov-17
5.  Title: ON THE CONSTRUCTION OF PARTIAL DIFFERENCE SCHEMES II: DISCRETE VARIABLES AND SCHWARZIAN LATTICES
 Author(s): Levi, Decio; Rodriguez, Miguel A.
 Source: Acta Polytechnica Volume: 56 Issue: 3 Pages: 236-244 Published: 2016
 Times Cited: 0
 DOI: 10.14311/AP.2016.56.0236
added
17-Nov-17
6.  Title: Structure preserving transformations in hyperkahler Euclidean spaces
 Author(s): Gaeta, G.; Rodriguez, M. A.
 Source: Journal of Geometry and Physics Volume: 100 Pages: 33-51 Published: FEB 2016
 Times Cited: 1
 DOI: 10.1016/j.geomphys.2015.11.004
added
17-Nov-17
7.  Title: Symmetry preserving discretization of ordinary differential equations. Large symmetry groups and higher order equations
 Author(s): Campoamor-Stursberg, R.; Rodriguez, M. A.; Winternitz, P.
 Source: Journal of Physics a-Mathematical and Theoretical Volume: 49 Issue: 3 Published: JAN 22 2016
 Times Cited: 0
 DOI: 10.1088/1751-8113/49/3/035201
added
17-Nov-17
8.  Title: Symmetry and quaternionic integrable systems
 Author(s): Gaeta, G.; Rodriguez, M. A.
 Source: Journal of Geometry and Physics Volume: 87 Pages: 134-148 Published: JAN 2015
 Times Cited: 3
 DOI: 10.1016/j.geomphys.2014.05.019
added
15-Jun-15
9.  Title: Canonical transformations for hyperkahler structures and hyperhamiltonian dynamics
 Author(s): Gaeta, G.; Rodriguez, M. A.
 Source: Journal of Mathematical Physics Volume: 55 Issue: 5 Published: MAY 2014
 Times Cited: 3
 DOI: 10.1063/1.4878121
added
25-Sep-14
10.  Title: Construction of partial difference schemes: I. The Clairaut, Schwarz, Young theorem on the lattice
 Author(s): Levi, Decio; Rodriguez, Miguel A.
 Source: Journal of Physics a-Mathematical and Theoretical Volume: 46 Issue: 29 Published: JUL 26 2013
 Times Cited: 3
 DOI: 10.1088/1751-8113/46/29/295203
added
25-Sep-14
publication(s)  
First Page Previous Page Page   of  7  Go Next Page Last Page
  Sort by:    Results per page: